Post # 1
What to do, what to do?
I’m on BC because of my horrible painful periods I’ve had for years. I’ve always had a pretty healthy sex drive, but after being on BC for almost 5 years straight, it’s diminishing.
Like I said in another similar post, I thought it was my Fiance that was turning me off, or maybe I was depressed, etc. But I took one week off the pill to change docs and WHAT A HUGE DIFFERENCE. I wanted it all day and night. I felt like “me” again. Eventually I went back on, and it’s gone again *poof*. Back to feeling “meh”.
I’m thinking of going off again, but I swear I cannot take the vomiting, crazy cramps, nausea and dread that comes with my regular period.
Does anyone have this problem? Any solutions for the painful periods that you have found that actually works? Or any solutions to feel anything while on BC?
Post # 3
I have the same problem for sure! I had surgery which has helped with my period pains so now I can do well with just taking some Advil. Probably not a solution for you though since it’s not a common surgery.
Post # 4
Have you tried switching pills? I know they say the different types can effect people very differently so maybe you can talk to you doctor and see if he/she can recommend a new pill.
Post # 5
Some women have much lighter or no period while on an IUD. I haven’t had one since having mine installed. It is uncomfortable when they put it in, but totally tolerable. Some doctors are reluctant to prescribe one for a woman who hasn’t had children, but opinions are changing, and because you are monogamous, you are a good candidate.
Post # 6
Oh I hear ya. I’ve tried a few different pills over the years, and have been on my current one for about 4 (I think)..pain management is great, but sex drive killah is starting to get reeeeaaaaal old.
Post # 7
I know this may be a strange question but do you two plan on having kids anytime in the future. My pain and vomiting went away after giving birth. I am not sure why but it did. I was going to suggest maybe the depo shot. I had that while i was in high school because the pain and vomiting was just nuts. I had no periods at all and I kept my sex drive too lol. But the pills do make my drive go flat. I just got nuvaring after having a copper iud. I am ready for no periods again. I just hope that i don’t suffer sexually.
Post # 8
I had the same thing happen with the pill, but when I got my IUD I found my sex drive was much better, I think because of the lower levels of hormones. If you aren’t planning on having kids for a while, consider an IUD. I’m on Mirena. Another plus is that I only get a light period about once a year!